# SDR TWAA9916601

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020433
- Condition: Inoperative
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE NUMBER 4 CABIN DOOR EMERGENCY SLIDE LIGHT WAS INOPERATIVE.  FOUND SOLDER FLUX ON THE SOLDERED CONNECTION OF THE LIGHT ASSEMBLY.  CLEANED THE CONNECTION ON LIGHT ASSY AND RESOLDERED CONTACT ON THE LAMP.  CHECK-C 3-14-99 LAX.
